# SDR CALA2018083101871

- Difficulty date: August 31, 2018
- Submitted: August 31, 2018
- Operation: Air carrier
- Aircraft: N781UA
- Make and model: Boeing 777222
- Aircraft serial: 26945
- Aircraft time: 88,766 hours, 15,138 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

PER F-A, BURNING SMELL NOTED AT ROWS 23-28 AND 46-49. SMELL DISSIPATED BUT LATER RETURNED. MULTIPLE PAX CELL PHONE CHARGERS EXTREMELY HOT TO THE TOUCH. UNPLUGGED ALL AND TURNED OFF IN SEAT POWER AND SMELL DISAPPEARED. NO BREAKERS POPPED. MAINTENANCE ACCOMPLISHED AMM 05-51-58-800-801C3 STEP2 A & B, NO OBVIOUS DEFECTS OR ABNORMALITIES FOUNDTHE AIRCRAFT RELEASED BACK TO SERVICE. ALSO REFER LP 7684549.
